# SDR AALA202301112412

- Difficulty date: January 9, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-231
- Aircraft serial: 1403
- Aircraft time: 70,620 hours, 26,939 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS CAUTION LIGHT ON FORWARD FLIGHT ATTENDANT PANEL. MAINTENANCE SERVICED L3 DOOR ASSIT BOTTLE PER AMM 52-10-00.
